Free Access
Volume 5, 2001
Page(s) 183 - 201
Published online 15 August 2002
  1. D. Aldous and J. Fill, Reversible Markov Chains and Random Walks on Graphs. Monograph in preparation. Available from the Aldous's home page at
  2. B. Bercu and A. Rouault, Sharp large deviations for the Ornstein-Uhlenbeck process (to appear).
  3. E. Bolthausen, The Berry-Esseen Theorem for Functionals of Discrete Markov Chains. Z. Wahrscheinlichkeitstheorie Verw. 54 (1980) 59-73. [CrossRef]
  4. W. Bryc and A. Dembo, Large deviations for quadratic functionals of gaussian processes. J. Theoret. Probab. 10 (1997) 307-332. [CrossRef] [MathSciNet]
  5. M.F. Cheng and F.Y. Wang, Estimation of spectral gap for elliptic operators. Trans. AMS 349 (1997) 1239-1267. [CrossRef] [MathSciNet]
  6. K.L. Chung. Markov chains with stationnary transition probabilities. Springer-Verlag (1960).
  7. J.D. Deuschel and D.W. Stroock, Large Deviations. Academic Press, Boston (1989).
  8. P. Diaconis, S. Holmes and R.M. Neal, Analysis of a non-reversible markov chain sampler, Technical Report. Cornell University, BU-1385-M, Biometrics Unit (1997).
  9. I.H. Dinwoodie, A probability inequality for the occupation measure of a reversible Markov chain. Ann. Appl. Probab 5 (1995) 37-43. [CrossRef] [MathSciNet]
  10. I.H. Dinwoodie, Expectations for nonreversible Markov chains. J. Math. Ann. App. 220 (1998) 585-596. [CrossRef]
  11. I.H. Dinwoodie and P Ney, Occupation measures for Markov chains. J. Theoret. Probab. 8 (1995) 679-691. [CrossRef] [MathSciNet]
  12. W. Feller, An Introduction to Probability Theory and Its Applications, Vol. 2. Wiley & Sons, 2nd Edition (1971).
  13. S. Gallot and D. Hulin and J. Lafontaine, Riemannian Geometry. Springer-Verlag (1990).
  14. D. Gillman, Hidden Markov Chains: Rates of Convergence and the Complexity of Inference, Ph.D. Thesis. Massachusetts Institute of Technology (1993).
  15. L. Gross, Logarithmic Sobolev Inequalities and Contractivity Properties of Semigroups, in Dirichlet forms, Varenna (Italy). Springer-Verlag, Lecture Notes in Math. 1563 (1992) 54-88.
  16. J.L. Jensen, Saddlepoint Approximations. Oxford Statist. Sci. Ser. 16.
  17. T. Kato, Perturbation theory for linear operators. Springer (1966).
  18. D. Landers and L. Rogge, On the rate of convergence in the central limit theorem for Markov chains. Z. Wahrscheinlichkeitstheorie Verw. 35 (1976) 169-183.
  19. G.F. Lawler and A.D. Sokal, Bounds on the L2 spectrum for Markov chains and Markov processes: A generalization of Cheeger's inequality. Trans. Amer. Math. Soc. 309 (1988) 557-580. [MathSciNet]
  20. P. Lezaud, Chernoff-type Bound for Finite Markov Chains. Ann. Appl. Probab 8 (1998) 849-867. [CrossRef] [MathSciNet]
  21. B. Mann, Berry-Esseen Central Limit Theorem for Markov chains, Ph.D. Thesis. Harvard University (1996).
  22. K. Marton, A measure concentration inequality for contracting Markov chains. Geom. Funct. Anal. 6 (1996) 556-571. [CrossRef] [MathSciNet]
  23. S.V. Nagaev, Some limit theorems for stationary Markov chains. Theory Probab. Appl. 2 (1957) 378-406. [CrossRef]
  24. P.M. Samson, Concentration of measure inequalities for Markov chains and Φ-mixing processes, Ann. Probab. 28 (2000) 416-461.
  25. H.F. Trotter, On the product of semi-groups of operators. Proc. Amer. Math. Soc. 10 (1959) 545-551. [CrossRef] [MathSciNet]
  26. F.Y. Wang, Existence of spectral gap for elliptic operators. Math. Sci. Res. Inst. (1998).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.